JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 4, Article 94
Sharp Integral Inequalities for Products of Convex Functions

    Authors: Villő Csiszár, Tamás F. Móri,  
    Keywords: Convexity, Chebyshev's integral inequality, Grüss inequality, Andersson inequality.  
    Date Received: 07/06/07  
    Date Accepted: 28/10/07  
    Subject Codes:


    Editors: Ioan Gavrea,  

In this note we present exact lower and upper bounds for the integral of a product of nonnegative convex resp. concave functions in terms of the product of individual integrals. They are found by adapting the convexity method to the case of product sets.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login